# SDR ASAA0996805

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 1416A83419
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR LOWER AFT CORNER SCUFF PLATE CRACKED.  REMOVED, REPAIRED AND REPLACED AFT CARGO BAY DOOR LOWER CORNER SCUFF PLATE.
